Inventiones mathematicae

, Volume 98, Issue 2, pp 219–228

A new version of differentiable sphere theorem

  • Yukio Otsu
  • Katsuhiro Shiohama
  • Takao Yamaguchi
Article

DOI: 10.1007/BF01388850

Cite this article as:
Otsu, Y., Shiohama, K. & Yamaguchi, T. Invent Math (1989) 98: 219. doi:10.1007/BF01388850

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Yukio Otsu
    • 1
  • Katsuhiro Shiohama
    • 1
  • Takao Yamaguchi
    • 2
  1. 1.Department of Mathematics, Faculty of ScienceKyushu UniversityFukuokaJapan
  2. 2.Department of Mathematics, College of General EducationKyushu UniversityFukuokaJapan

Personalised recommendations